# SDR DALA13050219207

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FORWARD UPPER FOUR STOP FITTINGS CRACKED.  R & R STOP FITTINGS IAW CMM 52-30-01.
